MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.395S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the trochanteric fixation nail advanced (tfna) blade system experienced a cutout for an intertrochanteric fracture.The system had used traumacem augmentation but still experienced a cutout.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This report captures the second application of traumacem augmentation but still experienced a cutout, while related complaint (b)(4) captures the tfna helical blade system experienced a cut out.Concomitant devices reported: titanium cannulated tfna nail (part# 04.037.042s, lot#unknown, quantity 1); titanium locking screw stardriver (part# 04.005.524s, lot#unknown, quantity unknown); traumacem injectable bone cement (part#07.702.040s, lot#unknown, quantity 1); traumacem injectable bone cement (part# 03.702.150s, lot#unknown, quantity 1); traumacem injectable bone cement (part# 03.702.121s, lot#unknown, quantity 1).This report is for one (1) tfna fenestrated helical blade.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
TFNA FENESTRATED HELICAL BLADE 95MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8578247
Report Number2939274-2019-57819
Device Sequence Number1537549
Product Code HSB
UDI-Device Identifier10886982099273
UDI-Public(01)10886982099273
Combination Product (Y/N)N
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.395S
Device Catalogue Number04.038.395S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/02/2019
05/30/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date05/30/2019
05/31/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR 5 L34 F/NAILS TAN LIGHT GREEN; TI CANN TFNA 170MM; TRAUMA SYRING KIT 4*1 ML 2*2 ML; TRAUMACEM V+ CEMENT KIT 10 ML; TRAUMACEM(TM) V+ INJECTION CANNULA FOR TFNA; LOCKSCR 5 L34 F/NAILS TAN LIGHT GREEN; TI CANN TFNA 170MM; TRAUMA SYRING KIT 4*1 ML 2*2 ML; TRAUMACEM V+ CEMENT KIT 10 ML; TRAUMACEM(TM) V+ INJECTION CANNULA FOR TFNA
Outcome Attributed to Adverse Event Required Intervention;